# SDR MASA2021081900201

- Difficulty date: August 20, 2021
- Submitted: August 20, 2021
- Operation: Air carrier
- Aircraft: N925FJ
- Make and model: Cndair CL6002D24
- Aircraft serial: 15025
- Aircraft time: 43,245 hours, 34,288 cycles
- System (JASC): 3260 · Landing Gear Position and Warning
- Part: Proximity Sensor
- Condition: Faulted
- Location: Mlg
- Stage of operation: CL
- How discovered: O
- Nature of condition: N
- Precautionary procedure: A

## Discrepancy

LG DISAGREE AFTER T/O (EMER DECLARED)- ADJ NOSE GEAR PROX SENSOR PX31
